Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, I'm currently between my third and forth month (of six) of my accutane treatment.

I had a really bad breakout that lasted a long time, which have left my skin red and really uneven, that was about 1,5 moths ago. I'm just very worried that all of the uneven parts, which is quite a lot, will be permanent.

Is this normal, that after your initial breakout (or just a minor one), there was and will be quite a lot "superficial/phantom scarring" for some time? Or did it even out really quick?

Thanks in advanced

edit: My sister is very convinced it's just enlarged pores that resulted from the acne, and that it will slowly heal itself and become smooth.

Edited by chkchkchk

Share this post


Link to post
Share on other sites

There is a product called Eucerin redness relief. I think it would help you a lot in soothing that area. I would try it.

Share this post


Link to post
Share on other sites
Guest Timehealsall

bump, hows your skin now?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×